# SDR AALA20060592

- Difficulty date: August 21, 2006
- Submitted: September 11, 2006
- Operation: Air carrier
- Aircraft: N392AN
- Make and model: Boeing 767323
- Aircraft serial: 29429
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Condition: Inoperative
- Location: Fire Loop
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INFLIGHT T1486/21AUG  IN CLIMB OUT LT ENGINE FIRE LOOP NR 2 ILLUMINATED INTERMITTENTLY.  RETURNED TO DEPARTURE AND LANDED WITHOUT INCIDENT.  REPLACED LT ENGINE FIRE LOOP NR 2 HARNESS. SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
